About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 681575, 10 pages
http://dx.doi.org/10.1155/2013/681575
Research Article

Nonlinear Extension of Multiproduct Expansion Schemes and Applications to Rigid Bodies

University of Greifswald, Institute of Physics, Felix-Hausdorff-Str. 6, 17489 Greifswald, Germany

Received 25 April 2013; Accepted 5 August 2013

Academic Editor: Sanjay Khattri

Copyright © 2013 Jürgen Geiser. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jürgen Geiser, “Nonlinear Extension of Multiproduct Expansion Schemes and Applications to Rigid Bodies,” International Journal of Differential Equations, vol. 2013, Article ID 681575, 10 pages, 2013. doi:10.1155/2013/681575